Fungal infections effect of Mirena

We have 1372 consumer reports for Mirena. Fungal infections effect occurred in 1%.

Patients statistics on Fungal infections side effect for Mirena

Female
Male

Average weight in Lbs
147.93
0

Average height in Ft
5′ 6″
0

Average age
45
0

Mirena Circle Diagram 11 consumers of 1372 reported about Fungal infections

  1. Carrie F. Banks says:
    4.5 rating

    After 4 wanted pregnancies I had the Mirena Spiral inserted. From head free for the love !!! In 9 months 6 Kg., Very severe depression and anxiety, loss of libido, vaginal dryness, constant fungal infections, listlessness, mood swings, tiredness. That’s what I think of so spontaneously. When I was sitting at the Gyn., The helper said that I did not have to read through everything: everything was scare. Therefore, I did not know the side effects before. After 9 months I went to Gyn., And told him about my complaints (still not knowing that they came from the spiral)! He recommended to remove the Mirena immediately and used a copper spiral for me. The pull of the Mirena I did not feel. The setting was very uncomfortable. That was yesterday, in four weeks I have an appointment at gyn. and I’ll tell him how I feel now. One thing is certain: I will never use hormones again! Of course, not everyone is like me, my friend eg. tolerates the Mirena very well. (or she does not admit it) 😉 I would not recommend her. And to easily test if you can handle it, it is too expensive. (300 €)

  2. Mary R. Scott says:
    5.0 rating

    Since I had a very strong period after the birth of my son, my gynecologist recommended Mirena. The insertion I really did not mind! However, I had constant bleeding for almost a year. My FA encouraged me to hold out, which I did. After one year I had almost no bleeding, every few months for a few days a minimal spotting. However, from time to time I got a fungal infection, which I did not think and my FA anyway meant that many women would get these days. After wearing the spiral for about 3 years, the number of fungal infections increased, alternating with vaginal bacterial infections. Sometimes both at the same time. For 2 years I have had a fungus or a bacterial infection almost uninterruptedly. I almost went crazy. Only introduce suppositories, creaming constantly with mushroom ointments …. Sex was only possible with rubber. I only washed towels, disinfected the toilet, changed my clothes frequently …. On my question at the FA where this could come from, after all, I would do everything so that the constant infections do not happen, I got the answer: I There would be diabetes and you would be more susceptible. However, my diabetologist said that could not be, because my blood glucose levels with the drugs I take would be great and I would have the same values as a healthy person. Now my search for why went on then. On the Internet, I read in a report that the Merena could be the trigger, because can raise the thread of bacteria and fungi. Of course, I asked at my FA, but said that this could not be absolutely. Now who should I believe? So I continued to suffer …. over 2 years of constant itching and burning … Since July of this year, the Mirena is now out after 5 years and lo and behold ….. I have never once since a mushroom or bacterial infection. For me it is clear, it was due to the hormonal spiral, because I do not believe in miracles. For half a year I am now free of complaints !!!

  3. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.